# SDR DL76L021410

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 37,204 hours, 5,800 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 1303400100
- Part serial: 9902001102
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ENTERTAINMENT SYSTEM SMELLED HOT/ACRID THROUGH OUT BUSINESS  CLASS. IT WAS TURNED OFF. ODOR WENT AWAY.   FOUND ODOR COMING FROM PESC-V. REPLACED PESC-V. OPERATIONALCHECK OK.
